MathSciNet Relay Station
MathSciNet bibliographic data
MR1772675 (2001i:11136) 11S37 (11F70 11F80 11G18 22E50)
Carayol, Henri Preuve de la conjecture de Langlands locale pour ${\rm GL}\sb n$: travaux de Harris-Taylor et Henniart. (French) [Proof of the local Langlands conjecture for ${\rm GL}\sb n$: works of Harris and Taylor and of Henniart] Séminaire Bourbaki, Vol. 1998/99. Astérisque No. 266 (2000), Exp. No. 857, 4, 191–243.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement